John J H Miller
John J H Miller
Fellow Emeritus, Trinity College, Dublin
Verified email at
Cited by
Cited by
Fitted numerical methods for singular perturbation problems: error estimates in the maximum norm for linear problems in one and two dimensions
JJH Miller, E O'riordan, GI Shishkin
World scientific, 2012
Uniform numerical methods for problems with initial and boundary layers
EP Doolan, JJH Miller, WHA Schilders
Boole Press, 1980
Robust computational techniques for boundary layers
P Farrell, A Hegarty, JM Miller, E O'Riordan, GI Shishkin
Chapman and hall/CRC, 2000
On the location of zeros of certain classes of polynomials with applications to numerical analysis
JJH Miller
IMA Journal of Applied Mathematics 8 (3), 397-406, 1971
Advances in Chemical Physics, Single Perturbation Problems in Chemical Physics: Analytic and Computational Methods
JJH Miller
John Wiley & Sons, 2009
Равномерные численные методы решения задач с пограничным слоем
Э Дулан, Д Миллер, У Шилдерс
Мир, 1983
Numerical analysis of singular perturbation problems
PW Hemker, JJH Miller
Academic Press, 1979
Fitted mesh methods for problems with parabolic boundary layers
JJH Miller, E O'Riordan, GI Shishkin, LP Shishkina
Mathematical Proceedings of the Royal Irish Academy, 173-190, 1998
Singularly perturbed convection–diffusion problems with boundary and weak interior layers
PA Farrell, AF Hegarty, JJH Miller, E O'Riordan, GI Shishkin
Journal of Computational and Applied Mathematics 166 (1), 133-151, 2004
Global maximum norm parameter-uniform numerical method for a singularly perturbed convection-diffusion problem with discontinuous convection coefficient
PA Farrell, AF Hegarty, JJH Miller, E O'Riordan, GI Shishkin
Mathematical and Computer Modelling 40 (11-12), 1375-1392, 2004
Singularly perturbed differential equations with discontinuous source terms
PA Farrell, JJH Miller, E O’Riordan, GI Shishkin
Analytical and numerical methods for convection-dominated and singularly …, 2000
On piecewise-uniform meshes for upwind-and central-difference operators for solving singularly perturbed problems
JJH Miller, E O'riordan, GI Shishkin
IMA journal of numerical analysis 15 (1), 89-99, 1995
A new non-conforming Petrov-Galerkin finite-element method with triangular elements for a singularly perturbed advection-diffusion problem
JJH Miller, S Wang
IMA Journal of Numerical Analysis 14 (2), 257-276, 1994
Solution of singularly perturbed problems with ε-uniform numerical methods—Introduction to the theory of linear problems in one and two dimensions
JJH Miller, E O’riordan, GI Shishkin
World Scientific, Singapore, 1996
Automated spike sorting algorithm based on Laplacian eigenmaps and k-means clustering
E Chah, V Hok, A Della-Chiesa, JJH Miller, SM O'Mara, RB Reilly
Journal of neural engineering 8 (1), 016006, 2011
A uniformly convergent finite difference scheme for a singularly perturbed semilinear equation
PA Farrell, JJH Miller, E O’Riordan, GI Shishkin
SIAM Journal on Numerical Analysis 33 (3), 1135-1149, 1996
An exponentially fitted finite volume method for the numerical solution of 2D unsteady incompressible flow problems
JJH Miller, S Wang
Journal of Computational Physics 115 (1), 56-64, 1994
Special meshes for finite difference approximations to an advection-diffusion equation with parabolic layers
AF Hegarty, JJH Miller, E O'Riordan, GI Shishkin
Journal of Computational Physics 117 (1), 47-54, 1995
A second-order parameter-uniform overlapping Schwarz method for reaction–diffusion problems with boundary layers
H MacMullen, JJH Miller, E O'Riordan, GI Shishkin
Journal of computational and applied mathematics 130 (1-2), 231-244, 2001
On the non-existence of 𝜀-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems
P Farrell, J Miller, E O’Riordan, G Shishkin
Mathematics of computation 67 (222), 603-617, 1998
The system can't perform the operation now. Try again later.
Articles 1–20